# SDR FDEA202303240499

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron
- Part number: AJC70598
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE - WHILE CARRYING OUT AGING REPAIR AT STATION 2140 (REFERENCE SNRM   N01163) FOUND LONGERON 33 RIGHT FASTENER HOLE CRACKED. CRACKED LONGERON 33 RIGHT FASTENER HOLE AT AFT FUSELAGE STATION 2140 (REFERENCE   SNRM N01163) REPAIRED AS PER EA # 1-5330-T0373715 PART 1 TITLE: FUSELAGE - PLATES & SKINS   - AFT BODY - EXISTING REPAIR FOUND ON FUSELAGE SKIN BETWEEN STA 2142 TO STA 2152 AND   LONGERON L-33R TO L-35R - REWORK. EO 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR   CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
